Electronic Journal of Statistics

The Electronic Journal of Statistics (EJS) publishes research articles and short notes in theoretical, computational and applied statistics. The journal is open access. Articles are refereed and are held to the same standard as articles in other IMS journals. Articles become publicly available shortly after they are accepted.

Electronic Journal of Statistics is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

Top downloads over the last seven days

Dynamic treatment regimes: Technical challenges and applicationsEric B. Laber, Daniel J. Lizotte, Min Qian, William E. Pelham, and Susan A. MurphyVolume 8, Number 1 (2014)
Gaussian copula marginal regressionGuido Masarotto and Cristiano VarinVolume 6 (2012)
Discrete temporal models of social networksSteve Hanneke, Wenjie Fu, and Eric P. XingVolume 4 (2010)
Bayesian estimation in a high dimensional parameter frameworkDenis Bosq and María D. Ruiz-MedinaVolume 8, Number 1 (2014)
A unifying approach to the estimation of the conditional Akaike information in generalized linear mixed modelsBenjamin Saefken, Thomas Kneib, Clara-Sophie van Waveren, and Sonja GrevenVolume 8, Number 1 (2014)
  • ISSN: 1935-7524 (electronic)
  • Publisher: The Institute of Mathematical Statistics and the Bernoulli Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007 --
  • Access: Open access
  • Euclid URL: http://projecteuclid.org/ejs